# SDR USAA2012031200018

- Difficulty date: March 11, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 57,558 hours, 22,246 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire Harness
- Condition: Sparks
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1560  EN ROUTE.  ENTERTAINMENT SYS WIRING SPARKING AT SEAT 12F.  REMOVED & INSTALLED NEW AUDIO SYSTEM CABLE AT ROW 12DEF.
